# SDR IPXA2024110841640

- Difficulty date: October 20, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N635UP
- Make and model: Boeing 747-8F
- Aircraft serial: 63199
- Aircraft time: 31,904 hours, 4,776 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Component: Flap, Boeing
- Component part number: 113U210034A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBOARD MAIN FLAP TE WEDGE UPPER PANEL DAMAGE (REPAIR) REPAIRED CRACK ON R/H WING INBD MAIN FLAP T/E WEDGE UPPER PANEL INBD SIDE I.A.W. EGAT EI NO. F2024A57M-2683 REV.0 THROUGH 1 AND UPS EO-91997-REQ1 REV.2.
